# SDR UIEA2023020600100

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,201 hours, 26,218 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Pin
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OFF WING SLIDE INFLATION BOTTLE PIN WARNING STREAMER DAMAGED .( REPLACED INFLATION CYLINDER SAFETY PIN WITH DAMAGED STREAMER ON RH WING AS REQUIRED IAW AMM 25-65-00-442-410 STEP 10. )
